C.R. BARD, INC. (BASD) -3006260740 BROVIAC CV CATHETER, SINGLE-LUMEN, 6.6F; CHRONIC CATHETERS
Back to Search Results |
| Catalog Number |
0600540 |
| Medical Device Problem Codes |
Material Discolored (1170); Stretched (1601); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometime post a chronic catheter placement via the left saphenous vein, the bubble was allegedly found to be present distally to the clamp.It was further reported that the fluid was aspirated while clamped and bubble de-inflated.Furthermore, the blood return was present but pink discoloration was alleged found in the thin area of line.Moreover, the line was flushed and when extra pressure added, new bubble allegedly formed in the same area.Evidently, able to remove the fluid again and flushed slowly without force.Reportedly, the catheter was repaired.There was no reported patient injury.